MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 11.5MM; DENTAL IMPLANT.

BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 11.5MM; DENTAL IMPLANT.
Model Number BNST411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports that primary stability was not achieved for implant bnst411.Area was debrided and grafted.Tooth site # 11.

Brand Name
3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT.
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9137286
Report Number0001038806-2019-01134
Device Sequence Number19288850
Product Code DZE
UDI-Device Identifier00844868029151
UDI-Public(01)00844868029151(17)200113(10)2014111949(241)BNST411
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2020
Device Model NumberBNST411
Device Catalogue NumberBNST411
Device Lot Number2014111949
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR